Alert archive / Georgia / Frost Advisories in 2007
Frost Advisory 8, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 16, 2007, 1:53 PM EST. It took effect at Nov 17, 2007, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2007, 1:53 PM EST (18:53 UTC)
- In effect from
- Nov 17, 2007, 12:00 AM EST
- Expired
- Nov 17, 2007, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 161853 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 153 PM EST FRI NOV 16 2007 SCZ048>051-162000- /O.UPG.KCHS.FZ.A.0009.071117T0600Z-071117T1300Z/ /O.EXA.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 153 PM EST FRI NOV 16 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS SOUTHEAST SOUTH CAROLINA WEST OF A LINE FROM LEVY TO BEAUFORT...ADAMS RUN...AND AWENDAW. THIS WILL INCLUDE INLAND PORTIONS OF THE TRI-COUNTY AREA. SCATTERED TO WIDESPREAD FROST IS EXPECTED IN ALL AREAS AWAY FROM THE IMMEDIATE COAST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GAZ119-162000- /O.EXA.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/ COASTAL CHATHAM- INCLUDING THE CITY OF...TYBEE ISLAND 153 PM EST FRI NOV 16 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP TO AROUND FREEZING MAINLY WEST OF A LINE FROM SAVANNAH TO RICHMOND HILL...RICEBORO AND COX. SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED IN THESE AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GAZ101-116-118-137-138-140-SCZ047-162000- /O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INLAND MCINTOSH-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND 153 PM EST FRI NOV 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP TO AROUND FREEZING MAINLY WEST OF A LINE FROM SAVANNAH TO RICHMOND HILL...RICEBORO AND COX. SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED IN THESE AREAS. A FREEZE OF 2 TO 5 HOURS IS EXPECTED...WHICH IS SUFFICIENT TO END THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR A KILLING FREEZE. $$ GAZ117-139-141-162000- /O.NEW.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 153 PM EST FRI NOV 16 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY FOR COASTAL GEORGIA. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE EXCEPTION OF THE IMMEDIATE COAST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JRL
5 follow-up statements
000 WWUS72 KCHS 161908 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 208 PM EST FRI NOV 16 2007 GAZ101-116-118-119-137-138-140-SCZ047>051-170600- /O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 208 PM EST FRI NOV 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY FOR MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WEST OF INTERSTATE 95 WILL DROP TO BETWEEN 25 AND 30 DEGREES AFTER MIDNIGHT. FARTHER EAST...LOW TEMPERATURES WILL DIP INTO THE 29 TO 32 DEGREE RANGE...MAINLY WEST OF A LINE FROM RICHMOND HILL TO SAVANNAH...BEAUFORT AND DANIEL ISLAND. WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED. A FREEZE OF 2 TO 5 HOURS IS EXPECTED IN MANY AREAS...WHICH IS SUFFICIENT TO END THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR A KILLING FREEZE. $$ GAZ117-139-141-170600- /O.CON.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 208 PM EST FRI NOV 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY FOR COASTAL GEORGIA. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE EXCEPTION OF THE IMMEDIATE COAST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JRL
000 WWUS72 KCHS 162203 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 503 PM EST FRI NOV 16 2007 GAZ101-116-118-119-137-138-140-SCZ047>051-170600- /O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 503 PM EST FRI NOV 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WEST OF INTERSTATE 95 WILL DROP TO BETWEEN 25 AND 30 DEGREES AFTER MIDNIGHT. FARTHER EAST... LOW TEMPERATURES WILL DIP INTO THE 29 TO 32 DEGREE RANGE...MAINLY WEST OF A LINE FROM RICHMOND HILL TO SAVANNAH...BEAUFORT AND DANIEL ISLAND. WITH THESE LOW TEMPERATURES IN THE FORECAST...WE MAY REACH RECORD LOW TEMPERATURES TONIGHT...ESPECIALLY FOR DOWNTOWN CHARLESTON AND SAVANNAH AIRPORT. THE RECORD LOW TEMPERATURE FOR DOWNTOWN CHARLESTON IS 39...SET IN 1933. THE RECORD LOW TEMPERATURE FOR CHARLESTON AIRPORT IS 24...SET IN 1933. THE RECORD LOW TEMPERATURE FOR SAVANNAH AIRPORT IS 28...SET IN 1970. WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED. A FREEZE OF 2 TO 5 HOURS IS EXPECTED IN MANY AREAS...WHICH IS SUFFICIENT TO END THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR A KILLING FREEZE. $$ GAZ117-139-141-170600- /O.CON.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 503 PM EST FRI NOV 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE EXCEPTION OF THE IMMEDIATE COAST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS72 KCHS 170341 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1041 PM EST FRI NOV 16 2007 GAZ101-116-118-119-137-138-140-SCZ047>051-171200- /O.EXT.KCHS.FZ.W.0010.071117T0500Z-071117T1300Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 1041 PM EST FRI NOV 16 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SATURDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST SATURDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND MOSTLY CALM WINDS. AS A RESULT...TEMPERATURES TONIGHT WILL CONTINUE TO FALL ON AVERAGE ABOUT A DEGREE EVERY HOUR. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 20S ACROSS MOST LOCATIONS WEST OF ROUTE 17. FARTHER EAST...LOW TEMPERATURES WILL FALL TO BETWEEN 29 AND 33 DEGREES BY MORNING...WHILE COMMUNITIES NEAR THE IMMEDIATE COAST WILL DROP INTO THE UPPER 30S TO AROUND 40. EVEN A FEW PARTS OF METROPOLITAN CHARLESTON AND SAVANNAH WILL FALL TO NEAR FREEZING BY SATURDAY MORNING. WITH TEMPERATURES THIS COLD...A FEW RECORD LOWS ARE POSSIBLE TONIGHT... ESPECIALLY IN DOWNTOWN CHARLESTON AND AT THE SAVANNAH AIRPORT. THE RECORD LOW FOR DOWNTOWN CHARLESTON IS 39 DEGREES...SET IN 1997...WHILE THE RECORD AT THE SAVANNAH AIRPORT IS 28 DEGREES...SET IN 1970. NO RECORD COLD WILL OCCUR AT THE CHARLESTON AIRPORT...WHICH IS 24 DEGREES SET IN 1933. WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED. THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS OVERNIGHT INTO SATURDAY MORNING DUE TO THE FREEZING TEMPERATURES AND CONSIDERABLE FROST. THOSE WITH AGRICULTURAL INTERESTS SHOULD HAVE ALREADY PREPARED FOR A KILLING FREEZE. IF YOU OBSERVE FROST OR FREEZING TEMPERATURES...PLEASE CONTACT YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT...1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ GAZ117-139-141-171200- /O.EXT.KCHS.FR.Y.0008.071117T0500Z-071117T1300Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 1041 PM EST FRI NOV 16 2007 ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EST SATURDAY... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST SATURDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA...MAINLY WEST OF THE INTRACOASTAL. A FROST ADVISORY MEANS THAT FROST WILL OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS OVERNIGHT INTO SATURDAY MORNING DUE TO THE FROST. IF YOU OBSERVE FROST...PLEASE CONTACT YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT...1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ 33
000 WWUS72 KCHS 170857 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 357 AM EST SAT NOV 17 2007 GAZ101-116-118-119-137-138-140-SCZ047>051-171400- /O.EXT.KCHS.FZ.W.0010.000000T0000Z-071117T1400Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 357 AM EST SAT NOV 17 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... HIGH PRESSURE HAD SETTLED OVER THE AREA THIS MORNING WITH CLEAR SKIES AND MOSTLY CALM WINDS. TEMPERATURES WERE AROUND FREEZING AT MANY INLAND LOCATIONS. EVENTUAL LOW TEMPERATURES WILL DROP INTO THE UPPER 20S ACROSS MOST LOCATIONS WEST OF ROUTE 17. FARTHER EAST...LOW TEMPERATURES WILL DIP TO BETWEEN 30 AND 33 DEGREES BY DAWN...WHILE COMMUNITIES NEAR THE IMMEDIATE COAST WILL DROP INTO THE UPPER 30S TO LOWER 40S. EVEN A FEW PARTS OF METROPOLITAN CHARLESTON AND SAVANNAH WILL FALL TO NEAR FREEZING. WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO WIDESPREAD FROST IS ALSO EXPECTED. THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS THIS MORNING DUE TO THE FREEZING TEMPERATURES AND CONSIDERABLE FROST. IF YOU OBSERVE FROST OR FREEZING TEMPERATURES...PLEASE CONTACT YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT...1-888- 383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ GAZ117-139-141-171400- /O.EXT.KCHS.FR.Y.0008.000000T0000Z-071117T1400Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 357 AM EST SAT NOV 17 2007 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... HIGH PRESSURE HAD SETTLED OVER THE AREA THIS MORNING WITH CLEAR SKIES AND CALM WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA...MAINLY WEST OF THE INTRACOASTAL. A FROST ADVISORY MEANS THAT FROST WILL OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS THIS MORNING DUE TO THE FROST. IF YOU OBSERVE FROST...PLEASE CONTACT YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT...1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$
000 WWUS72 KCHS 171343 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 843 AM EST SAT NOV 17 2007 GAZ101-116-118-119-137-138-140-SCZ047>051-171445- /O.EXP.KCHS.FZ.W.0010.000000T0000Z-071117T1400Z/ EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 843 AM EST SAT NOV 17 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES ARE QUICKLY RISING ABOVE FREEZING AS THE SUN CONTINUES TO WARM THE EARTH. $$ GAZ117-139-141-171445- /O.EXP.KCHS.FR.Y.0008.000000T0000Z-071117T1400Z/ COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING... DARIEN 843 AM EST SAT NOV 17 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... FROST FORMATION IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 16, 1:29 PM EST, 24 minutes earlier.
Area forecast discussion, Nov 16, 1:29 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
129 PM EST FRI NOV 16 2007
.SYNOPSIS...
HIGH PRES WILL BUILD INTO THE AREA THROUGH TONIGHT. A WEAK BACKDOOR
COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE SUN AND SUN NIGHT.
HIGH PRES WILL REBUILD FROM THE N MON AND CONTINUE INTO MID WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
NEARLY PERFECT RADIATIONAL COOLING CONDITIONS SETTING UP FOR
TONIGHT. SURFACE HIGH WILL BE CENTERED DIRECTLY OVER SOUTHEAST
GEORGIA...ALLOWING THE BOUNDARY LAYER TO FULLY DECOUPLE THIS
EVENING OVER ALL BUT THE IMMEDIATE COAST. PATCHY HIGH CIRRUS MAY
DRIFT ACROSS SOUTHEAST GEORGIA OVERNIGHT BUT OVERALL SKIES SHOULD
BE CLEAR. 12Z MOS NUMBERS SEEMED MORE REASONABLE GIVEN THE
SCENARIO WITH A HARD FREEZE INDICATED IN MANY AREAS. EVEN A
CONSIDERABLE PORTION OF COASTAL SOUTH CAROLINA COUNTIES SHOULD
DROP TO OR BELOW FREEZING DESPITE BEING PRETTY FAR FROM THE CENTER
OF THE HIGH. A THIN FRINGE BETWEEN THE BEACHES AND THE FREEZE
AREA WILL LIKELY SEE SCATTERED TO WIDESPREAD FROST DUE TO
DEWPOINTS HOVERING IN THE MID 20S. HAVE UPGRADED THE FREEZE WATCH
FOR THE AREAS WITH AN ONGOING GROWING SEASON TO A WARNING. ALSO
INCLUDED COASTAL CHATHAM IN THE WARNING. DUE TO ITS WIDTH...FAR
INLAND PORTIONS OF THAT ZONE INCLUDING DOWNTOWN SAVANNAH COULD DIP
TO 32 LATE TONIGHT.
RELATIVELY HIGH DEWPOINTS WILL CREATE FAVORABLE CONDITIONS FOR A
MODERATE TO HEAVY FROST OVER THE REMAINDER OF THE GEORGIA COAST
EXCEPT IMMEDIATE COASTAL LOCATIONS. WILL HOIST A FROST ADVISORY
FOR THOSE AREAS.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
DRASTICALLY WARMER TEMPERATURES ARE IN STORE FOR SATURDAY AS UPPER
PATTERN BECOMES ZONAL AND 850 MB TEMPS INCREASE BY AS MUCH AS 9
DEGREES C. DRY MID-LEVELS AND WEAK NVA SHOULD KEEP SKIES CLEAR.
WILL CONTINUE WITH HIGHS MID TO UPPER 60S. SATURDAY NIGHT SHOULD
BE QUITE A BIT WARMER/MORE MOIST DUE TO A WEAK RETURN FLOW. WE
SHOULD NOT HAVE ANY FROST/FREEZE CONCERNS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT ACROSS THE
SOUTHEAST UNITED STATES THROUGHOUT THE EXTENDED PERIOD THIS
MORNING. A WEAK COLD FRONT WILL PUSH SOUTHWARD THROUGH THE CWA
SUNDAY NIGHT...WITH HIGH PRESSURE THEN BUILDING FROM THE NORTH ON
MONDAY. HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE
MONDAY THROUGH WEDNESDAY...WITH A COLD FRONT THEN APPROACHING THE
REGION FROM THE WEST FOR WEDNESDAY NIGHT AND THANKSGIVING DAY.
AS FOR FORECAST DETAILS...EXPECT GENERALLY DRY WEATHER THROUGH THE
EXTENDED PERIOD. WILL KEEP THE FORECAST RAIN FREE SUNDAY THROUGH
WEDNESDAY NIGHT...THEN RUN WITH LOW CHANCE POPS ON THANKSGIVING DAY
WITH THE NEXT COLD FRONT EXPECTED TO PUSH THROUGH THE AREA.
TEMPERATURES ARE EXPECTED NEAR TO SLIGHTLY BELOW NORMAL SUNDAY
THROUGH MONDAY...THEN NEAR TO SLIGHTLY ABOVE NORMAL TUESDAY THROUGH
THURSDAY.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
P6SM SKC.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PERSIST.
&&
.MARINE...
WINDS AND SEAS ARE DIMINISHING RAPIDLY THIS AFTERNOON. BASED ON
AVAILABLE MARINE OBS SEAS SHOULD BE BELOW 6 FT OVER ALL OF THE
OUTER GEORGIA WATERS. WILL DROP THE SMALL CRAFT FOR AMZ374 WITH
THE AFTERNOON FCST PACKAGE. TRANQUIL CONDITIONS WILL PREVAIL
TONIGHT THROUGH SAT NIGHT WITH ONLY A SLIGHT INCREASE IN SOME BACK
SWELL SAT NIGHT ACROSS THE SC WATERS.
A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE WATERS SUNDAY
NIGHT...WITH HIGH PRESSURE THEN BUILDING BACK INTO THE REGION FOR
MONDAY AND TUESDAY. WINDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY THRESHOLDS THROUGH THE PERIOD. SEAS ON THE OTHER HAND MAY
APPROACH SMALL CRAFT CRITERIA LATE MONDAY NIGHT AND TUESDAY ACROSS
THE OUTER GEORGIA WATERS...AS FAVORABLE NORTHEAST FETCH AND DECENT
GRADIENT WILL ALLOW FOR SEAS TO BUILD.
&&
.FIRE WEATHER...
CRITICAL HUMIDITIES ARE EXPECTED ON SATURDAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 1 AM TO 8 AM EST SATURDAY FOR GAZ117-139-
141.
FREEZE WARNING FROM 1 AM TO 8 AM EST SATURDAY FOR GAZ101-116-
118-119-137-138-140.
SC...FREEZE WARNING FROM 1 AM TO 8 AM EST SATURDAY FOR SCZ047>051.
MARINE...NONE.
&&
JRLHazardous weather outlook, Nov 16, 10:31 AM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1031 AM EST FRI NOV 16 2007 GAZ087-088-099-100-114-115-117-119-139-141-SCZ040-042>045-171030- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-COASTAL BRYAN- COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY- 1031 AM EST FRI NOV 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ101-116-118-137-138-140-SCZ047-171030- EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INLAND MCINTOSH-INLAND JASPER- 1031 AM EST FRI NOV 16 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ048>051-171030- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1031 AM EST FRI NOV 16 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-171030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1031 AM EST FRI NOV 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:07 AM EST | Freeze Warning | CHS | Effingham, Long | 29 hr |
Nearby
Frost Advisories in Georgia, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.